question-icon

What causes heart burn sensation and heart palpitations?

default
Posted on Fri, 18 Dec 2015
Question: Yesterday I felt like had an heart burn and then my heart starts palpitating , I took and antacid didn't seems to work after about two hours I took couple of aspirin after about about 3/4 of hours things start settling down the heart burn went away the heart palpitations subsides.
What be the underlying factors.
Thanks
doctor
Answered by Dr. Ivo Ditah (17 minutes later)
Brief Answer:
THis could be more of anxiety!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about what you experienced. I have reviewed your information fully and this is suggestive of a possible anxiety attack. This often happens when there is any disturbing thought or situation.

For now, there is nothing to be afraid of. Monitor only and should this happen again, I will recommend that you seek health only at that time. I hope this calms your fears and reassures you.I will also discourage taking aspirin as this can cause serious stomach problems.

I hope this helps. I wish you well. Thanks for using our services and feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes heart burn sensation and heart palpitations?

Brief Answer: THis could be more of anxiety! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about what you experienced. I have reviewed your information fully and this is suggestive of a possible anxiety attack. This often happens when there is any disturbing thought or situation. For now, there is nothing to be afraid of. Monitor only and should this happen again, I will recommend that you seek health only at that time. I hope this calms your fears and reassures you.I will also discourage taking aspirin as this can cause serious stomach problems. I hope this helps. I wish you well. Thanks for using our services and feel free to ask for more information and clarifications if need be.